Faber polynomial coefficient estimates for certain classes of bi-univalent functions defined by using the Jackson (p, q) -derivative operator


ALTINKAYA Ş. , Yalcin S.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.10, no.6, pp.3067-3074, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.22436/jnsa.010.06.21
  • Title of Journal : JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Page Numbers: pp.3067-3074
  • Keywords: Analytic functions, common fixed point, bi-univalent functions, Faber polynomials, SUBCLASS

Abstract

In this work, we introduce a new subclass of bi-univalent functions under the D-p,D-q operator. By using the Faber polynomial expansions, we obtain upper bounds for the coefficients of functions belonging to this analytic and bi-univalent function class. (C) 2017 All rights reserved.